# SDR AALA20020339

- Difficulty date: March 22, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING OVERNIGHT MAINTENANCE, FORWARD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED FORWARD OVERWING EMERGENCY EXIT LIGHT BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
